# SDR KNNA20090006

- Difficulty date: June 5, 2009
- Submitted: June 8, 2009
- Operation: Air carrier
- Aircraft: N977UA
- Make and model: Boeing 737291
- Aircraft serial: 21508
- Aircraft time: 63,427 hours, 54,721 cycles
- System (JASC): 3446 · Non Radar Weather System
- Part: Radar
- Part number: 6226514021
- Part serial: 1519
- Condition: Odor
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING DESCENT & APPROACHING 15DME ARC ON NANKU 2 ARRIVAL.  SHORTLY AFTER RADAR SCREEN TURNED RED, NOTICED AN ELECTRICAL BURNING ODOR.  TURNED RADAR OFF.  DECLARED AN EMERGENCY APPROACH.   SLOWED AND CONFIGURED ACFT NORMALLY.  MADE LANDING UNEVENTFULLY.  BURNING ODOR WAS NOTICEABLY IMPROVED AS ACFT TAXIED TO TERMINAL 2 AND PARKED.
